# SDR HALA2011042500166

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 14,988 hours, 36,288 cycles
- System (JASC): 2610 · Detection System
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT AFTER CARGO SMOKE TEST BUTTON RELEASED "ABENT 1 DISCH" BUTTONS CONTINUED TO FLASH & CARGO SMOKE ANNUNICATED ON EAD & ATR PAGE.  RESET NR 1 VIA PERFORMED CARGO SMOKE TEST IAW MM26-13-01-710-801.  OPS CHECKED NORMAL.
